# SDR CALA2022121403391

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 108,051 hours, 23,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4057111
- Condition: None
- Location: L/W No. 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LW NO. 4 SLAT TE WEDGE IB SIDE PREVIOUS REPAIR FOUND TO BE SEPARATING REF HAECO GSO NR 9286241 ACCOMPLISHED PERMANENT REPAIR OF L/W NO. 4 SLAT TE WEDGE IAW B75 ROTARY ACTUATORS, ACCOMPLISH TORQUE SAFETY AND OPS CHECK, CHECK 7-200 SRM 57-43-02-2R-1 REPAIR 1 FIG 201 AND SRM 51-70-10-2R-0 F GOOD REF UAL B757-200 AMM 27-81-18-424-019 REF HAECO GSO MECH V9 IG 202 AND FIG 208 SHT 1 REV 137 20SE2022, BOEING DWG 114N400 5R 35926 INSP QC475 EV 1 15FEB99. ACCOMPLISHED ADJUSTMENT OF NO. 4 SLAT IB AND OB
